# SDR DALA13065389240

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 32,776 hours, 29,406 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CENTER BUTTE DOOR ON LT SIDE HAS IMPACT DAMAGE FROM BLOWN TIRE EVENT.  REMOVED LEFT CENTER BUTE DOOR.  FORWARD TO CDL PER 57-50-02.
